Posts Tagged ‘ED’
Stephan Moll, MD writes… Major bleeds on blood thinners (such as Coumadin, Jantoven, Eliquis, Pradaxa, Xarelto) and anti-platelet drugs (like aspirin, Plavix, Brilinta, Effient, etc.) occur every so often. Quick action in Emergency Departments is needed in case of such bleeds. Our medical center (University of North Carolina Hospitals, Chapel Hill) has put together an “Emergent Anticoagulation Reversal Guideline” for our local use as a practical, clinical how-to document (PDF here). Since not every medical institution has pharmacists and MDs with clotting expertise available to develop its own guideline, we are making this document available through Clot Connect and invite colleagues and hospitals to take the document if they like, modify it, and apply it to their institution.
Disclosures: I have been a consultant for CSL Behring and Janssen.
Last updated: June 9th, 2014